Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Stepping Away
Rod Moser, PA, PhD posted:
I have been the Health Expert on this community board for well over a decade, responding to tens of thousands of postings. I have posted from foreign countries, cruise ships, my medical office, while camping, and of course, from my home office. It has been my pleasure to help so many people navigate their ENT health concerns, but there comes a time in a professional career when we need wind down a bit.

Starting in March, I will not have my daily presence in this community. Old habits are going to be difficult to break, so I will be visiting from time to time to answer a few postings, but I can no longer address each and every one.

I am not leaving, altogether. WebMD is an important part of my professional family, so you will still find me addressing a few questions each month on WebMD Answers . I will continue to write my weekly blog on Family Webicine , so I hope you will visit and offer your comments.
Janeen1234 responded:
Best wishes to you! Thanks for answering the questions so promptly over the years.
EarRing responded:
God bless you Dr. Moser!

Thank you for all the advices you have given to so many people here and for your precious time.
Sue1420 responded:
You will be missed! Thanks for your thoughtful and caring answers. Best wishes
yanksgirl responded:
Dr. M: How and where do we post? Here or on WebMD Answers--it is very limited in space to write!
For now--update on me: Ent has me back on Valium 2 mg. a.m. and p.m. for recent symptoms getting worse with dizziness, nausea, etc. following my shunt surg. last March. I'm to call him in 3 weeks and let him know how I am.
I know you aren't a heart doctor--but having had A-fib; now under control, it seems lately my heart skips for a very long time 2 beats at a time, races at odd times, skips after 3-4 and 5 beats and so I'm very lightheaded, more so when this occurs and it's hard to know if it's my ear or heart. Today has been bad--lightheadness, nausea (mild) but heart doing it's thing. I wanted to ask your advise and saw you're leaving as of last Friday. Hope this gets to you! We'll miss you--I'll miss you! What a fantastic job you've done here for so many of us! God Bless! yanksgirl (
Rod Moser, PA, PhD replied to yanksgirl's response:
yanksgirl...just copy and repost your message to the ENT board, Basically, I would be more concerned about a cardiac arrythmia to account for your symptoms rather than blame you ear for this one. I know it gets confusing when you have "cross-over" symptoms like nausea or vertigo, but keep in mind that BOTH conditions can do this.
yanksgirl replied to Rod Moser, PA, PhD's response:
I'm getting a 'holter monitor' tomorrow! So, hope to get some answers that alleviate my anxiety as to if it's the ear or heart or perhaps both. You're so right--they both have similar symptoms with light-headedness and nausea, etc.
I posted another message on this Ent board, in reply to the your suggestion--wondering now if you meant for me to copy and paste to the 'heart health' board? Or here again for other folks to comment on this ent board?. Oh well--see, I'm already getting confused without your guidance! LOL

Anyway, I've posted a few times on the cardiac board and it takes 'forever' to get any answer. Good ones when I do, but such a long wait. Not like this board--and depending on you! Again--so long--miss you already! (: yanksgirl
mottsey responded:
best wishes...thanks for your insight to so many peoples questions!
An_251180 responded:
Thank you!
rohvannyn responded:
I'm happy you won't be leaving entirely. I respect your need to focus your energies a little more efficiently, and wish you the best with your other endeavors. Still looking forward to seeing your insights, now and again!

'Your focus determines your reality.' --QGJ
Zoeoeoe responded:
You'll be missed Dr Moser! Hope you return more often but I know you need to get away from daily net habit.

Will keep reading the blog.
Ericbratchet98 responded:
Help Okay so for the past few months I've been having problems breathing,it started out being only whenever I smoked but now I wake up and feel like I can't breath,I went to the doctor and after having a X-ray of my lungs he said I was fine and it was probably just anxiety. I told him it wasn't and asked him to give me something so he gave me an inhaler but sadly that doesn't help. It feels like my throat is closing,I have problems swallowing and it's hard for me to breath. Any help? I know it's not anxiety cause I get anxiety while I can't breath. I literally feel like I'm dying and that doctor just tried to push me away please helpppp
IzzyBellaHerb responded:
Oh no! Seeing some of your responses to other's is what convinced me to join this site! I was sad to see this Enjoy your extra time though!
SickTired responded:
I just joined WebMD yesterday, based entirely on your obviously genuine desire to help and educate people. I told my husband that I wished you were our Dr. and even from my short history with this site can tell you will be very much missed. Thank you and best wishes.
aroosakjoonaolcom responded:
occasionally one of my ear gets plugged and my voice gets echoed in my ear, it is very uncomfortable and it usually happens in winter time. It gets better after swallowing a big meal and it completely resolves when I tilt my head down or bend down but when I erect my back after a couple of seconds it comes back again.
what is this and how can I recover from this???

Helpful Tips

Your Home Black BagExpert
Doctors used to carry black bags containing all the medical tools they would need for a home visit. Of course, that rarely happens anymore. ... More
Was this Helpful?
32 of 54 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.